MathSciNet Relay Station
MathSciNet bibliographic data
MR2028115 (2004k:35048) 35F30 (35B40 35L60 37L40 47H20 92C30)
Lasota, Andrzej; Szarek, Tomasz Dimension of measures invariant with respect to the Ważewska partial differential equation. J. Differential Equations 196 (2004), no. 2, 448–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement